Number of the records: 1  

Applications of Mathematics

  1. TitleApplications of Mathematics
    Varying form of titleAplikace matematiky
    Issue stat.Praha : Matematický ústav AV ČR : Academia, 1994
    Periodicity6x ročně
    Year, No.Vol. 39, no. 2-6, 1994
    ISSN0862-7940
    Keywordsaplikovaná matematika
    UDC51
    CountryCzech Republic
    LanguageEnglish
    Copy count1, currently available 0, at library only 1
    OwnerKladno SVK
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    Call numberLocationSublocationInfo
    S V/119/94Všeobecná studovnasklad VESOIn-Library Use Only
Number of the records: 1